# SDR AALA202203228371

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 55,981 hours, 35,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: EN3646A6083ADN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING LIGHT CONNECTOR 203WLA ABOVE SEAT 15ABC HAS DAMAGED WIRING.  REPLACED CONNECTOR 203WLA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
